IJPAM: Volume 53, No. 4 (2009)

ON NONUNIQUE FIXED POINTS FOR
FOUR CLASSES OF MAPPINGS

Jinbiao Hao$^1$, Anshu Jiang$^2$, Young Chel Kwun$^3$, Shin Min Kang$^4$
$^{1,2}$Department of Mathematics
Liaoning Normal University
Dalian, Liaoning, 116029, P.R. CHINA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]
$^3$Department of Mathematics
Dong-A University
Pusan, 614-714, KOREA
e-mail: [email protected]
$^4$Department of Mathematics
The Research Institute of Natural Science
Gyeongsang National University
Jinju, 660-701, KOREA
e-mail: [email protected]


Abstract.The aim of this paper is to establish the existence of nonunique fixed points for four classes of nonlinear mappings in orbitally complete metric spaces. The results presented in this paper extend and improve some known results in the literature.

Received: May 12, 2009

AMS Subject Classification: 54H25

Key Words and Phrases: orbitally continuous mapping, orbitally complete metric space, nonunique fixed point

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 53
Issue: 4